# SDR 2016FA0000259

- Difficulty date: April 22, 2016
- Submitted: May 25, 2016
- Operation: General aviation
- Aircraft: N607BF
- Make and model: Lear 45LEAR
- Aircraft serial: 016
- Aircraft time: 6,469 hours, 6,458 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Muffler
- Part number: 12945096001
- Condition: Cracked
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

CREW REPORTED CABIN PRESSURIZATION LOSS IN FLIGHT.
